# SDR UG82001F00004

- Difficulty date: August 8, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N5117
- Make and model: Cessna 650
- Aircraft serial: 6507064
- Engine: Garrtt TFE731*
- System (JASC): 8011 · Engine Starter
- Part: Relay
- Part number: S29431
- Condition: Stuck
- Location: Engine Starter
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE STARTER WOULD NOT DISENGAGE. STUCK START RELAY. REMOVED AND REPLACED START RELAY.
